Strong primeness in matrix rings

Show simple item record

dc.contributor.author Thackeray, Henry R.
dc.contributor.author Van den Berg, J.E. (John)
dc.date.accessioned 2014-11-17T13:40:51Z
dc.date.available 2014-11-17T13:40:51Z
dc.date.issued 2014-12
dc.description.abstract Please read abstract in the article. en_US
dc.description.librarian hj2014 en_US
dc.description.uri http://www.elsevier.com/locate/jalgebra en_US
dc.identifier.citation Thackeray, HR & Van den Berg, JE 2014, 'Strong primeness in matrix rings', Journal of Algebra, vol. 420, pp. 509-527. en_US
dc.identifier.issn 0021-8693 (print)
dc.identifier.issn 1090-266X (online)
dc.identifier.other 10.1016/j.jalgebra.2014.07.032
dc.identifier.uri http://hdl.handle.net/2263/42643
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.rights © 2014 Elsevier Ltd. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Air Transport Management. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, vol. 420, pp. 509-527, 2014. doi : 10.1016/j.jalgebra.2014.07.032. en_US
dc.subject Strongly prime en_US
dc.subject Uniformly strongly prime en_US
dc.subject Matrix ring en_US
dc.title Strong primeness in matrix rings en_US
dc.type Postprint Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record